MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned in liquid, in a lens vial.Visual inspection found a scratch through the optic.(b)(4).
 
Event or Problem Description
The reporter stated that the surgeon changed from a cc4204a, +21.5 diopter, implantable single piece collamer lens to a different lens due to a broken capsule that occurred prior to implantation.The reporter stated that it was not an issue with the lens.There was no vitrectomy and no sutures needed.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Cc4202a to cc4204a.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6366857
Report Number2023826-2017-00295
Device Sequence Number1377849
Product Code HQL
UDI-Device Identifier00841542102421
UDI-Public(01)00841542102421(17)180630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/30/2018
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2017
Supplement Report FDA Received Date03/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT # - UNK; INJECTOR MODEL AND LOT # - UNK